Publications of Jimmy Tseng

 

Publications

    1. 1.Simultaneous dense and non-dense orbits for toral diffeomorphisms. Ergodic Theory and Dynamical Systems, 37 (4) (2017), 1308-1322.  URL:  https://doi.org/10.1017/etds.2015.80  Alternate Version URL:  http://arxiv.org/abs/1406.1970 

    2. 2.Ergodic Theory and Diophantine approximation for translation surfaces and linear forms, with J. Athreya and  A. Parrish, Nonlinearity 29 (2016) 2173-2190.  URL:   http://dx.doi.org/10.1088/0951-7715/29/8/2173   Alternate Version URL:  http://arxiv.org/abs/1401.4148 

    3. 3.Nondense orbits for Anosov diffeomorphisms of the 2-torus, Real Analysis Exchange 41 (2) (2016), 307-314.  URL:  http://projecteuclid.org/euclid.rae/1490839333   Alternate Version URL:  http://arxiv.org/abs/1503.02273 

    4. 4.Simultaneous dense and nondense orbits and the space of lattices, with R. Shi, International Mathematics Research Notices 2015 (21) (2015), 11276-11288.  URL:  http://imrn.oxfordjournals.org/content/2015/21/11276.abstract  Alternate Version URL:  http://arxiv.org/abs/1408.3572 

    5. 5.Spiraling of approximations and spherical averages of Siegel transforms, with J. S. Athreya and A. Ghosh, J. London Math. Soc. 91 (2)  (2015), 383-404.  URL: http://jlms.oxfordjournals.org/content/91/2/383.abstract  Alternate Version URL:  http://arxiv.org/abs/1305.0296 

    6. 6.Simultaneous dense and nondense orbits for commuting maps, with V. Bergelson and M. Einsiedler, Israel J. Math. 210 (2015), 23-45. URL: http://link.springer.com/article/10.1007/s11856-015-1244-y  Alternate Version URL:  http://arxiv.org/abs/1309.4823 

    7. 7.Bounded Lüroth expansions:  applying Schmidt games where infinite distortion exists, with B. Mance, Acta Arithmetica 158 (2013), 33-47.  URL:  http://journals.impan.pl/cgi-bin/doi?aa158-1-2  Alternate Version URL:  http://arxiv.org/abs/1202.4109  

    8. 8.Badly approximable systems of affine forms, fractals, and Schmidt games, with M. Einsiedler, J. reine angew. Math. 660 (2011), 83-97.  URL:  http://www.degruyter.com/view/j/crll.2011.2011.issue-660/crelle.2011.078/crelle.2011.078.xml?rskey=Ec78uu&result=2   Alternate Version URL:  http://arxiv.org/abs/0912.2445  

    9. 9.Badly approximable affine forms and Schmidt games, J. Number Theory 129 (2009), 3020-3025.  URL:  http://www.sciencedirect.com/science/article/pii/S0022314X09001589  Alternate Version URL:  http://arxiv.org/abs/0812.2281  

    10. 10. Schmidt games and Markov partitions, Nonlinearity 22 (2009), 525-543. URL:  http://iopscience.iop.org/0951-7715/22/3/001/   Alternate Version URL:  http://arxiv.org/abs/0807.2184  

    11. 11.On circle rotations and the shrinking target properties, Discrete Contin. Dyn. Syst., 20 (2008), 1111-1122.  URL: http://www.aimsciences.org/journals/displayArticles.jsp?paperID=3148 Alternate Version URL:  http://arxiv.org/abs/math/0702853  

 

Preprints

    1. 12.Spherical averages of Siegel transforms for higher rank diagonal actions and applications, with J. S. Athreya and A. Ghosh, preprint (2014).  URL: http://arxiv.org/abs/1407.3573 

       

 

My webpage:  http://www.maths.bris.ac.uk/~jt12389/